# SDR CA001020014

- Difficulty date: September 14, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 8,121 hours
- Engine: Lyc TIO540A2B
- System (JASC): 7300 · Engine Fuel and Control
- Part: Controller
- Part number: LW10682
- Condition: Leaking
- Location: Left
- Component: Engine Fuel & Co, Lyc, TIO540A2B
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) OIL LEAK DETACHED DURING HOSE REPLACEMENT.  UNSCHEDULED REMOVAL.   INSTALLED OVERHAULED UNIT.  (X)
